# SDR SWAA2018111926915

- Difficulty date: October 12, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 40,577 hours, 21,048 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 1822401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER RIB CRACKED AT STA 120.3, 2ND VERTICAL FLANGE FROM FORWARD END.  REPAIRED RIB IAW SRM & DWG.
